# SDR AWXA0001247

- Difficulty date: January 18, 2001
- Submitted: January 19, 2001
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 46,976 hours, 29,296 cycles
- System (JASC): 3431 · Localizer/VOR System
- Part: Receiver
- Part number: 066106048
- Part serial: 1712
- Condition: Malfunctioned
- Location: Ee Bay
- Part time: 31,652 hours
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LAS - AIR TURNBACK 1/7/01 - ON APPROACH IN SLC THE CAPT''''''''S GLIDE SLOPE INDICATION WENT FULL DEFLECTION AND THE 1ST OFFICER''''''''S FULL DEFLECTION DOWN. TWO APPROACHES TRIED WITH THE SAME RESULT.  THE AIRCRAFT RETURNED TO LAS AND BOTH GLIDE SLOPE INDICATORS INDICATED NORMAL.  AWA DISPATCH CONTACTED SLC AND FOUND OTHER AIRCRAFT HAD SIMILAR PROBLEMS WITH VOR/ILS.  ON 1/8/01, THE NR 1 VOR/ILS RECIEVER WAS CHANGED AS A PRECAUTION.
